American Journal of Operations Research

Vol.2 No.1(2012), Paper ID 17834, 3 pages

DOI:10.4236/ajor.2012.21010

 

Weakly Stable Sets of NTU Game

 

Han Qiao, Hong-Wei Gao

 

Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China
College of Mathematics, Qingdao University, Qingdao, China

 

Copyright © 2012 Han Qiao, Hong-Wei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Qiao and H. Gao, "Weakly Stable Sets of NTU Game," American Journal of Operations Research, Vol. 2 No. 1, 2012, pp. 91-93. doi: 10.4236/ajor.2012.21010.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.